MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Elegance clinical trial.It was reported that a dissection of grade d occurred.The subject underwent with a ranger drug coated balloon (dcb) and eluvia drug eluting stent on (b)(6) 2022 as part of the elegance clinical trial.The target lesion #001 was located in the right mid and proximal superficial femoral artery (sfa) with a proximal reference vessel diameter of 6mm, distal vessel diameter of 6mm, lesion length of 250mm, 70% stenosis, and was classified as tasc ii b lesion.Treatment of right proximal popliteal artery was performed by dilation with a 6 x 200mm ranger dcb, followed by a 6 x 20 mm peripheral cutting balloon.The treatment of right proximal sfa and mid sfa was performed by dilation with study device, ranger drug coated balloon of 6.0 mm x 80 mm followed by placement of 6 mm x 120 mm eluvia drug eluting stent.Post dilation, the final residual stenosis was noted to be 30%.On (b)(6) 2022, during the treatment of the target lesion #001, dissection of grade d was noted in the target lesion due to the study device ranger dcb 6 x 80mm.In response to the dissection noted, a 6mm x 120mm eluvia stent was implanted and a balloon dilation was performed.Following post treatment, the final stenosis was noted to be 30%.The event was resolved.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14644741
Report Number2134265-2022-06534
Device Sequence Number4868048
Product Code ONU
UDI-Device Identifier08714729976127
UDI-Public08714729976127
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number04907H21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityHispanic